# SDR 95ZZZX4590

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56717
- Make and model: Piper PA 28-180
- Aircraft serial: 287405028
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gap Seal
- Condition: Damaged
- Location: Lt Wing Flap
- Part time: 3,061 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE INBOARD AT ROOT, FLAP-TO-WING GAP SEAL.  INSTALLATION IAW STC SA780GL AND STC SA928GL.  WHEN FLAP LOWERED, GAP SEAL WAS CRUMPLED AND JAMMED INTO GAP AREA CAUSING POSSIBLE BINDING OF FLAP.  RT WING GAP SEAL CRACKED AT 7 RIVETS ALONG LENGTH OF REAR SPAR.  SUSPECT MATERIAL FATIGUE AND VIBRATION OR MISALIGNMENT.  SUBMITTER RECOMMENDS ALERT NOTICE AND INSPECTION FOR CLEARANCE.
